Mathematical Research Letters

Volume 13 (2006)

Number 6

Donagi-Markman cubic for Hitchin systems

Pages: 923 – 933

DOI: http://dx.doi.org/10.4310/MRL.2006.v13.n6.a7

Author

David Balduzzi (University of Chicago)

Abstract

The Donagi-Markman cubic is the differential of the period map for algebraic completely integrable systems. Here we prove a formula for the cubic in the case of Hitchin’s system for arbitrary semisimple $\fg$. This was originally stated (without proof) by Pantev for $\fsl_n$.

Full Text (PDF format)